MAUDE Adverse Event Report: SMITH & NEPHEW, INC. KIT STABILIZATION SHOULDER (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. KIT STABILIZATION SHOULDER (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7210573
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery when the package was opened the bandage was found damaged and broken when it was stretched.No patient injuries or delay reported.As the information received the procedure was completed using a hospital bandage.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, which was not used in a procedure, was not returned for evaluation.Visual inspection and functional testing could not be performed.A relationship, if any, between the device and the reported incident could not be confirmed.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review was performed and showed other related failures.Factors that are known to contribute to the alleged fault/failure may include a material failure.If the product is returned in the future the complaint can be reopened and evaluated.No further investigation is required.

Brand Name
KIT STABILIZATION SHOULDER (12)
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key9892174
Report Number3003604053-2020-00019
Device Sequence Number2421094
Product Code FWZ
UDI-Device Identifier03596010511232
UDI-Public03596010511232
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210573
Device Catalogue Number7210573
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1